High regularity of the solution of a nonlinear parabolic boundary value problem

TitleHigh regularity of the solution of a nonlinear parabolic boundary value problem
Publication TypeJournal Article
AuthorsBarbu, Luminita, Gheorghe Morosanu, and Wolfgang L. Wendland
Journal titleElectronic Journal of Differential Equations
Year2002
Pages1 - 12
Volume2002
Issue48
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5802), last updated on Wed, 23 Sep 2009 15:22:13 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: